Recent developments of Schwarz's type trace inequalities for operators in Hilbert spaces

[img]
AOT.pdf - Accepted Version (706kB)
Restricted to Registered users only
[img]
Preview
AOT_Volume 1_Issue 1_Pages 15-91.pdf - Published Version (706kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Recent developments of Schwarz's type trace inequalities for operators in Hilbert spaces. Advances in Operator Theory. 15 - 91. ISSN 0255-0156

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36670
DOI https://doi.org/10.22034/aot.1610.1032
Official URL http://www.aot-math.org/article_38906.html
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hilbert-Schmidt operator; orthonormal basis
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login